MathSciNet Relay Station
MathSciNet bibliographic data
MR2265009 68Q15 (68Q17)
Radhakrishnan, Jaikumar; Sudan, Madhu On Dinur's proof of the PCP theorem. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 1, 19–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement